# SDR CALA2011032900215

- Difficulty date: January 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 27,784 hours, 11,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT FRAME AT STA 500D AT A/C SUPPORT BRACKET.  REPAIRED FRAME IN ACCORDANCE WITH EA 5310-04716 REV A.
